Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    devistate is offline Junior Member
    Join Date
    Dec 2001
    Posts
    93

    Angry loss of breath after shot?!?!?!?!????????

    Whats up guys! ok I am on a test prop, winny and fina cycle and I am mainly taking this cycle so that i can impove my sprinting speed. I am on the 4th week of a 6 week cycle that consists of:

    winny 50mg/day
    test propinate 80mg/day
    fina 75mg/day

    I am running them all for 6 weeks!

    OK SOOOO lately i have had a loss of breath like if I breath in deep, I have to do a light coff. It really sucks!!!!! And mostly when i am only taking this cycle cause of running. and I have felt more tired after workouts than I have without the cycle. And, THEN this just happened as soon as I take the shot, I feel like I can't breath in very hard or I will coff. It feels like bronchitis but without any of the sickness things that comes with broncitis. I AM NOT SICK!!!!! SO, what is happening???????????


    Any info will help!
    Thanks, devistate

  2. #2
    Shredz is offline Respected Member
    Join Date
    Nov 2001
    Location
    The Rink!!
    Posts
    3,169
    It is very funny that you say that..I have went through the same problem...I don't think that it is associated with your cycle. My syptoms cleared up in a week with out any meds. Went to the Dr. got tones of tests done but havent heard back about the results. It has been 6 days and i have recovered about 95%.

    Take a look at my post I think we have the same problem http://anabolicreview.com/vbulletin/...threadid=37669

    Don't feel you have anything to worry about at this time but if you syptoms don't seem to get any better or if they worsen go to you dr. If you start to cough up anything more severe then flem go to the emerge. This is the advice that my dr. gave me.

    He and I both feel that i either had walking phenomia or bronchitus.

    Hope this helps

  3. #3
    Pheedno is offline Respected Member
    Join Date
    Apr 2002
    Location
    Miller's Crossing
    Posts
    6,282
    Sounds like Fina Cough

  4. #4
    conan586 is offline New Member
    Join Date
    Oct 2002
    Location
    Detroit
    Posts
    14

    fina cough

    you need to back off on the fina, 75mg everyday is a little high t start. Bring it down to every 3rd day and then increase, you will find that your cough will disapeer

  5. #5
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    If you are getting the cough right after you inject fina then it is fina cough. If you are just out of breath a lot then it is probably the raise in blood pressure and bodyweight associated with a cycle.

  6. #6
    EXCESS's Avatar
    EXCESS is offline Retired Moderator
    Join Date
    Aug 2001
    Location
    CANADA
    Posts
    4,450
    I agree with Rickson.

  7. #7
    devistate is offline Junior Member
    Join Date
    Dec 2001
    Posts
    93
    thanks a whole FUCKING bunch guys, really i was getting scared!!!!! I was planning on just droping the fina but i am going to do what conan said. And yes, I got the loss of breath as soon as i took the shot and it got a little better within 20 minutes and usually lasted for about 5 hours or so and then it would usually get a lot better. O well, as long as I am not going to die, I am cool

    Later, Devistate

  8. #8
    FKNMONSTER's Avatar
    FKNMONSTER is offline Junior Member
    Join Date
    Nov 2002
    Location
    canada
    Posts
    145
    dont waste fina!!! you'll make alot of cows angry!!!!!!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •